zbMATH — the first resource for mathematics

On the moduli b-divisors of lc-trivial fibrations. (Sur les b-diviseurs de modules des fibrations lc-triviales.) (English. French summary) Zbl 1314.14030
Let \((X,B)\) be a log canonical pair and \(f:X\to Y\) be a projective surjective morphism between normal projective varieties with connected fibers. If \(K_X+B\sim _{\mathbb Q}f^*L\) for some \(\mathbb Q\)-divisor \(L\) on \(Y\), then one expects that \(L\sim _{\mathbb Q}K_Y+B+M\) where \((Y,B)\) is a log canonical pair, \(B\) measures the singularities of \((X,B)\to Y\) and \(M\) is a semiample divisor that measures the variation (moduli) of the fibers of \((X,B)\to Y\). (In practice, it is necessary to replace \(Y\) and \(X\) by appropriate resolutions and so one should view \(M\) as a \(b\)-divisor.) By a result of F. Ambro [Compos. Math. 141, No. 2, 385–403 (2005; Zbl 1094.14025)], a slightly weaker result is known to be true for klt pairs, namely that (up to replacing \(X\) and \(Y\) by appropriate birational models) \(M\) nef and abundant which means that there is a morphism \(h:Y\to Z\) and a big and nef divisor \(H\) on \(Z\) such that \(M\sim_{\mathbb Q}h^*H\). In this paper, the authors prove that Ambro’s result also holds for log canonical pairs.

14E30 Minimal model program (Mori theory, extremal rays)
14N30 Adjunction problems
14J10 Families, moduli, classification: algebraic theory
Full Text: DOI arXiv
[1] Ambro, F., Shokurov’s boundary property, J. Differential Geom., 67, 2, 229-255, (2004) · Zbl 1097.14029
[2] Ambro, F., The moduli b-divisor of an lc-trivial fibration, Compos. Math., 141, 2, 385-403, (2005) · Zbl 1094.14025
[3] Birkar, C.; Chen, Y., Images of manifolds with semi-ample anti-canonical divisor · Zbl 1343.14012
[4] Corti, A., Flips for \(3\)-folds and \(4\)-folds \(, 35, 3\)-fold flips after shokurov, 18-48, (2007), Oxford Univ. Press, Oxford · Zbl 1286.14022
[5] Deligne, P., Théorie de Hodge. II, (French) Inst. Hautes Études Sci. Publ. Math., 40, 5-57, (1971) · Zbl 0219.14007
[6] Floris, E., Inductive approach to effective b-semiampleness, Int. Math. Res. Not. IMRN, 2014, 6, 1645-1492, (2014) · Zbl 1325.14018
[7] Fujino, O., Higher direct images of log canonical divisors and positivity theorems · Zbl 1072.14019
[8] Fujino, O., Abundance theorem for semi log canonical threefolds, Duke Math. J., 102, 3, 513-532, (2000) · Zbl 0986.14007
[9] Fujino, O., A canonical bundle formula for certain algebraic fiber spaces and its applications, Nagoya Math. J., 172, 129-171, (2003) · Zbl 1072.14040
[10] Fujino, O., Higher direct images of log canonical divisors, J. Differential Geom., 66, 3, 453-479, (2004) · Zbl 1072.14019
[11] Fujino, O., Flips for \(3\)-folds and \(4\)-folds, 35, What is log terminal?, 49-62, (2007), Oxford Univ. Press, Oxford · Zbl 1286.14024
[12] Fujino, O., Fundamental theorems for the log minimal model program, Publ. Res. Inst. Math. Sci., 47, 3, 727-789, (2011) · Zbl 1234.14013
[13] Fujino, O., Classification of algebraic varieties, On kawamata’s theorem, 305-315, (2011), EMS Ser. Congr. Rep., Eur. Math. Soc., Zürich · Zbl 1213.14015
[14] Fujino, O., Semi-stable minimal model program for varieties with trivial canonical divisor, Proc. Japan Acad. Ser. A Math. Sci., 87, 3, 25-30, (2011) · Zbl 1230.14016
[15] Fujino, O., Basepoint-free theorems: saturation, b-divisors, and canonical bundle formula, Algebra Number Theory, 6, 4, 797-823, (2012) · Zbl 1251.14005
[16] Fujino, O., Some remarks on the minimal model program for log canonical pairs · Zbl 1435.14017
[17] Fujino, O.; Fujisawa, T., Variations of mixed Hodge structure and semi-positivity theorems
[18] Katz, N. M., Actes du Congrès International des Mathématiciens (Nice, 1970), Tome 1, The regularity theorem in algebraic geometry, 437-443, (1971), Gauthier-Villars, Paris · Zbl 0235.14006
[19] Kawamata, Y., Birational algebraic geometry (Baltimore, MD, 1996), Subadjunction of log canonical divisors for a subvariety of codimension \(2, 79-88, (1997),\) Amer. Math. Soc., Providence, RI · Zbl 0901.14004
[20] Kempf, G.; Knudsen, F.; Mumford, D.; B., Saint-Donat, Toroidal embeddings. I, 339, (1973), Springer-Verlag, Berlin-New York · Zbl 0271.14017
[21] Kollár, J., Flips for \(3\)-folds and \(4\)-folds, 35, Kodaira’s canonical bundle formula and adjunction, 134-162, (2007), Oxford Univ. Press, Oxford · Zbl 1286.14027
[22] Prokhorov, Yu. G.; Shokurov, V. V., Towards the second main theorem on complements, J. Algebraic Geom., 18, 1, 151-199, (2009) · Zbl 1159.14020
[23] Saito, M.-H.; Shimizu, Y.; Usui, S., Algebraic geometry, Sendai, 1985, Variation of mixed Hodge structure and the Torelli problem, 649-693, (1987), North-Holland, Amsterdam · Zbl 0643.14005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.